# SDR USAA970333

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23135
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1016
- Part time: 36,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND .25 INCH BY 10 INCHES CORROSION AT BS 1016 AT STRINGER 26R FUSELAGE STRINGER.  REMOVED CORRODED SECTION AND SPLICED IN NEW STRINGER.  REPAIRED PER BOEING DRAWING 65-45776.  (M)
